Hail, Cass
- When
- June 1, 6:51 PM CST
- Where
- Cass County, 2.55 mi NNW of Greenwood
- Measured
- 2.75 in hail
- Reported by
- SHAVE Project
- Coordinates
- 41.005, -96.445
An upper level storm system moved across the high plains during the afternoon of Tuesday June 3rd, and then across the mid Missouri River valley Tuesday night. Ahead of the system, warm, moist and unstable air was pulled north as a warm front lifted into eastern Nebraska and southwest Iowa by mid afternoon.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OAX wrote it up.
An upper level storm system moved across the high plains during the afternoon of Tuesday June 3rd, and then across the mid Missouri River valley Tuesday night. Ahead of the system, warm, moist and unstable air was pulled north as a warm front lifted into eastern Nebraska and southwest Iowa by mid afternoon. The combination of the strong vertical wind shear near the boundary, and the strong instability created a volatile atmosphere across the area. The first of several rounds of supercell thunderstorms moved into northeast Nebraska after 1 pm and tracked east southeast into western and southern Iowa producing severe weather. Additional thunderstorms developed ahead of and behind this initial wave, also producing severe weather. Additional supercells developed in central Nebraska and moved into southeast Nebraska during the evening hours. The severe weather ended after midnight across the area. Due to the repeated tracking of thunderstorms across the same area, flash flooding was observed in several locations, which eventually led to river flooding as well.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before the first event at Jun 1, 5:32 PM CST, 1 hour 19 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 632 PM CDT SUN JUN 1 2014 .UPDATE... ISSUED AT 624 PM CDT SUN JUN 1 2014 WITH CONVECTIVE LINE WORKING INTO WCNTRL IA-SERN NEBR SW OF LNK ADJUSTMENTS WERE MADE TO DROP MORE NW COUNTIES OUT OF THE SEVERE TSTM WATCH...BUT WITH BOWING SEGMENT POSSIBLY WORKING ALL THE WAY ACROSS DID ADD OUR TWO SERN NEBR COUNTIES. ALSO HEAVY RAIN THREAT REST OF THIS EVENING HAS DIMINISHED ON NWRN EDGE SO MENTION WAS RESTRICTED MORE TOWARD FAR SERN COUNTIES. && .SHORT TERM...(TONIGHT THROUGH WEDNESDAY) ISSUED AT 210 PM CDT SUN JUN 1 2014 TWO SEVERE WEATHER/HEAVY RAIN EVENTS ARE THE PRIMARY CONCERN IN THE SHORT TERM...THE ONGOING ONE THROUGH EARLY TONIGHT AND THEN ANOTHER ONE LATE TUESDAY. HYDRO CONCERNS WILL BE ADDRESSED IN SECTION BELOW. EARLY AFTERNOON WATER VAPOR SATELLITE IMAGERY SHOWED SEVERAL EMBEDDED WAVES WITH ASSOCD CONVECTION STRETCHING FROM WI INTO WY. STRONGER SHORTWAVE TROUGH OVER WY WILL BE PUNCHING EWD THROUGH THIS EVENING. SPLIT JET AHEAD OF IT...ONE BRANCH LIFTING N ACROSS ERN DAKOTAS WITH STRONGER ONE NOSING EWD INTO WRN KS WILL/IS PROVIDING DECENT UPPER DIVERGENCE AIDING IN FORCING OVER ERN NEBR/WRN IA. CONDITIONS HAD BECOME MODESTLY UNSTABLE OVER FA WITH 18Z MIXED LAYER CAPE VALUES MOSTLY 2-2.5K J/KG WITH MINIMAL/NO CAP NOTED PER SPC MESO PAGE AND CONVECTION ALREADY BUBBLING WRN/NRN ZONES. ALTHOUGH STEEPER H7-H5 LAPSE RATES WERE CURRENTLY AND FORECAST TO REMAIN MOSTLY FROM FAR WRN ZONES SOUTHWESTWARD THROUGH THIS EVENING...0-6KM SHEAR VALUES OVER SWRN 2/3RDS WILL BE IN EXCESS OF 30KTS. WITH BULK SHEAR VECTORS STRONGLY NORMAL TO FRONT AND DOWNDRAFT CAPE VALUES MOSTLY ABOVE 1K J/KG ACTIVITY SHOULD SHIFT MORE INTO LINEAR/BOWING STRUCTURE THROUGH EVENING WITH WIND A MAJOR THREAT. PER EARLIER AFD/SPC DISC A SMALL TORNADO THREAT REMAINS...GENERALLY EARLY WITH INITIAL/DISCRETE CELLS ABLE TO INTERACT WITH ANY CONVECTIVE BOUNDARY ENHANCING LOW LEVEL SHEAR WHICH WAS NOT YET TOO FAVORABLE AS OF 18Z. NEEDLESS TO SAY...CATEGORICAL POPS MOST AREAS. DRYING ON MONDAY STILL ON TAP WITH ACTIVITY PROBABLY E OF FA BY 12Z...ALTHOUGH DID LINGER A SMALL POP FAR SE AT 12Z. DECENT MIXING SHOULD PROMOTE HIGHS REACHING AT LEAST GUIDANCE VALUES. TRIMMED LOWS A FEW DEGREES TONIGHT AND MONDAY NIGHT AS DRIER AIR WORKS IN. ANOTHER TROUGH...THIS ONE SLIGHTLY STRONGER OVR NEBR...ARRIVES LATE TUESDAY. DECENT UPPER JET COUPLING BETWEEN DEPARTING TROUGH/LOW...THAT DEEPENED INTO MON EVENING...AND APPROACHING TROUGH WILL AID IN FORCING OVER A NWD RETREATING...OR AT LEAST ATTEMPTING TO RETREAT...WARM FRONT. LOW LEVEL JET REALLY STRENGTHENS INTO TUE EVENING PROVIDING BETTER LOW LEVEL SHEAR. HIGH POPS AGAIN WARRANTED...ESPECIALLY NEAR AND AFTER 00Z WED ALONG WITH MODEST SEVERE POTENTIAL WITH HIGHEST TORNADO RISK AREA HIGHLY DEPENDENT ON WHERE FRONT SETS UP. DID APPEAR TSTM CHANCES WERE SLIGHTLY DELAYED...HOWEVER...AND MADE SOME ADJUSTMENTS DELAYING HIGHER CHANCES TILL LATER IN THE AFTN. FOR WEDNESDAY...12Z NAM/GFS CLOSE OFF TROUGH...AT LEAST BRIEFLY...PROVIDING SOME POSSIBLE WRAPAROUND PRECIP ACROSS NRN ZONES. UPPED POPS SLIGHTLY NRN ZONES AND TRIMMED TEMPS A BIT WHERE CLOUDS COULD LINGER EVEN IF A FASTER OPENING/DEPARTURE OCCURS PER NAM. .LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY) ISSUED AT 245 PM CDT SUN JUN 1 2014 ALTHOUGH THURSDAY COULD BE DRY ACROSS THE FA...WAVY UPPER PATTERN WILL BRING A RENEWED THUNDERSTORM RISK TO MUCH OF THE FA IN FRI THROUGH SUNDAY PERIOD. TEMPERATURES ALSO LOOK COOLER THAN PAST WEEK OR SO. DUE TO TIME RESTRAINTS MADE LITTLE/NO CHANGES TO MODEL /PREV FORECAST BLEND. && .AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.) ISSUED AT 624 PM CDT SUN JUN 1 2014 ALTHOUGH STRONGEST CONVECTION HAD LIKELY SHIFTED SE OF TAF SITES AS OF 2320Z...ATMOSPHERE RECOVERING COULD BRING GUSTY WINDS TO ALL SITES FOR SEVERAL HOURS BEFORE THEY TURN TO THE WNW FOR GOOD. ALSO MAINTAINED THUNDER RISK FOR A FEW MORE HRS AT KLNK/KOMA. WITH LOW LEVEL DOWNSLOPE FLOW EXPECTED ACROSS AREA BY DAYBREAK...REFRAINED FROM INTRODUCING LOW CLOUDS/FOG BEHIND CONVECTION WITH 00Z FORECAST...BUT THIS WILL LOOKED AT FURTHER THIS EVENING. && .HYDROLOGY... ISSUED AT 210 PM CDT SUN JUN 1 2014 PRECIPITABLE WATER VALUES PER 12Z ANALYSIS WERE 150 PERCENT OR MORE OVER MUCH OF THE CNTRL PLAINS WITH AN INCREASE FORECAST INTO THIS EVENING AS TROUGH/FRONT APPROACH. ALTHOUGH TROUGH IS TRANSITORY AND UPPER FLOW MORE W TO E...CORFIDI VECTORS POINT TO SLOWER MOVEMENT FOR A WHILE THIS EVENING WITH A POSSIBLE ATTEMPT TO BACKBUILD SWD BEFORE IT BOWS OR POSSIBLY SURGES EWD. WILL MENTION HEAVY RAIN FOR THIS EVENING WITH LAST MINUTE ADJUSTMENTS BASED ON EXPECTED AREAL EXTENT AT 00Z. WITH MOST AREAS FAIRLY DRY AND 1-3HR FFG VALUES NEAR 2 INCHES 2+ TO 4 INCHES RESPECTIVELY...DID NOT ISSUE FLOOD WATCH ATTM. WILL MENTION HEAVY RAIN AND ISOLATED FLOODING IN HWO AND COGNIZANT THAT LAST MINUTE CHANGES MAY BE NEEDED. CORFIDI VECTORS ON TUESDAY/TUESDAY NIGHT POINT TO A POSSIBLE FASTER MOVEMENT OF ACTIVITY...BUT WITH W-E FRONT...TRAINING AND HEAVY RAIN A DECENT PROBABILITY AS PRECIPITABLE WATER VALUES INCREASE AGAIN TO NEAR 2 INCHES. INCLUDED HEAVY RAIN IN GRIDS NEAR I80 AND MOST POINTS NORTH. BASED ON RAINFALL TONIGHT...COULD ENVISION FLOOD WATCHES NEEDED IN LATER FORECASTS. .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && UPDATE...CHERMOK SHORT TERM...CHERMOK LONG TERM...CHERMOK AVIATION...CHERMOK HYDROLOGY...CHERMOK
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 434 PM CDT SUN JUN 1 2014 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-021145- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 434 PM CDT SUN JUN 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF EASTERN NEBRASKA AND PARTS OF WESTERN IOWA. .DAY ONE...TONIGHT AND MONDAY SCATTERED THUNDERSTORMS...A FEW SEVERE WITH DAMAGING WIND THE PRIMARY THREAT...CAN BE EXPECTED SOUTHEAST OF A COLUMBUS TO PENDER LINE INTO THIS EVENING. IN ADDITION...A FEW STORMS COULD PRODUCE LARGE HAIL. LOCALLY HEAVY RAIN IS ALSO POSSIBLE AND THE INTENSE NATURE OF THE RAIN WITH THE STRONGEST STORMS COULD PRODUCE ISOLATED FLASH FLOODING. THE STORMS WERE OCCURRING ALONG AND AHEAD OF A COLD FRONT THAT WAS BEING PUSHED ACROSS NEBRASKA BY AN UPPER LEVEL DISTURBANCE. UNSTABLE CONDITIONS THAT DEVELOPED EARLIER IN THE DAY COMBINED WITH THE FRONT...DISTURBANCE AND MODERATELY HIGH WIND SHEAR PROVIDED THE NECESSARY INGREDIENTS FOR THE SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY SEVERE STORMS WILL DEVELOP LATE TUESDAY AFTERNOON INTO EARLY WEDNESDAY AS VIGOROUS UPPER LEVEL WEATHER SYSTEM MOVES ACROSS THE REGION. A WARM FRONT WILL DEVELOP ALONG THE KANSAS AND NEBRASKA BORDER REGION AND BE THE PRIMARY AREA FOR SEVERE STORM DEVELOPMENT. VERY LARGE HAIL...DAMAGING WINDS...ISOLATED TORNADOES AND VERY HEAVY RAINFALL ARE EXPECTED. THE GREATEST RISK AREA FOR SEVERE WEATHER TUESDAY NIGHT APPEARS TO BE ALONG AND SOUTH OF A LINE FROM ALBION NEBRASKA TO HARLAN IOWA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING OVER PARTS OF THE AREA EAST AND SOUTHEAST OF SEWARD AND FREMONT. CHERMOK
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
522 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM TSTM WND GST 5 NNW COUNCIL BLUFFS 41.30N 95.90W
06/01/2014 M60 MPH DOUGLAS NE ASOS
AT EPPLEY AIRPORT.
&&
VDEWALDPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
538 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TSTM WND GST PLATTSMOUTH 41.01N 95.89W
06/01/2014 E60 MPH CASS NE PUBLIC
&&
VDEWALDSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 551 PM CDT SUN JUN 1 2014 NEZ078-088-012330- JEFFERSON NE-SALINE NE- 551 PM CDT SUN JUN 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SALINE AND JEFFERSON COUNTIES UNTIL 630 PM CDT... AT 550 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SHICKLEY TO NEAR HADDAM... AND MOVING EAST AT 45 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... CRETE...FAIRBURY...WILBER...FRIEND...DORCHESTER...PLYMOUTH... DILLER...WESTERN...DAYKIN...ENDICOTT...JANSEN...TOBIAS...SWANTON... REYNOLDS...STEELE CITY...HARBINE...ALEXANDRIA STATE RECREATION AREA...CAMP JEFFERSON...CUB CREEK RECREATIONAL AREA AND SWAN CREEK RESERVOIR NUMBER 2. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY AFTERNOON FOR EASTERN NEBRASKA. LAT...LON 4000 9737 4069 9737 4069 9695 4000 9693 TIME...MOT...LOC 2250Z 265DEG 56KT 4043 9773 3981 9736 ZAPOTOCNY
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
609 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG COUNCIL BLUFFS 41.24N 95.86W
06/01/2014 POTTAWATTAMIE IA LAW ENFORCEMENT
TREES DOWN...INCLUDING ONTO A POWER LINE...AROUND THE
CITY OF COUNCIL BLUFFS.
0530 PM TSTM WND DMG 6 E COUNCIL BLUFFS 41.24N 95.74W
06/01/2014 POTTAWATTAMIE IA LAW ENFORCEMENT
TREE DOWN NEAR 270TH ST AND HIGHWAY 6 BLOCKING 270TH ST.
TIME ESTIMATED FROM RADAR.
&&
BMAYESSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
616 PM CDT SUN JUN 1 2014
IAZ056-069-079-080-090-091-020000-
FREMONT IA-PAGE IA-SHELBY IA-MILLS IA-POTTAWATTAMIE IA-MONTGOMERY IA-
616 PM CDT SUN JUN 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MILLS...EASTERN SHELBY...
NORTHWESTERN PAGE...MONTGOMERY...NORTHEASTERN FREMONT AND EASTERN
POTTAWATTAMIE COUNTIES UNTIL 700 PM CDT...
AT 615 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR AUDUBON TO 6 MILES
SOUTH OF MALVERN...AND MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
RED OAK...OAKLAND...AVOCA...VILLISCA...MALVERN...CARSON...WALNUT...
STANTON...ELK HORN...EMERSON...ELLIOTT...IRWIN...MACEDONIA...TABOR...
HANCOCK...HENDERSON...HASTINGS...GRANT...COBURG AND NISHNA BEND
RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SUNDAY AFTERNOON FOR EASTERN NEBRASKA.
LAT...LON 4090 9572 4183 9518 4186 9515 4186 9510
4160 9509 4160 9504 4151 9504 4150 9516
4116 9516 4116 9493 4090 9493
TIME...MOT...LOC 2315Z 270DEG 11KT 4171 9500 4092 9558
MAYESPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
734 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HEAVY RAIN FAIRBURY 40.14N 97.18W
06/01/2014 M1.81 INCH JEFFERSON NE EMERGENCY MNGR
WAS STILL RAINING.
&&
CZAPOTOCThe Omaha radar (KOAX), 36 km away, was scanning. The volume nearest the first event began at 00:53 UTC.
59 hail, 23 thunderstorm wind, 6 flood, 4 flash flood. Local standard time, as filed.
Local law enforcement reported that 12 inch tree limbs were broke off.
A trained spotter estimated wind of 60 to 70 mph.
Out buildings were destroyed due to the strong wind gusts.
Spotters reported wind gusts to 70 mph.
Roof damage to homes was common in the city of Stanton.
Spotters reported wind gusts to 70 mph. Numerous tree branches were downed in the city of Uehling. The combination of the wind and hail created significant damage in the city to the roofs and siding of homes.
Hail ranged from the size of ping pong ball size to baseball size hail in and around Uehling.
There was significant damage in the city of Craig. Outbuildings were completely destroyed, large trees were uprooted, and the wind and hail created holes in the siding of homes.
Hail near baseball-size was accompanied by winds estimated at over 80 mph. The wind and hail caused extensive damage in the Craig area.
The windows of the home were broken out by the wind driven hail at this location.
A spotter reported golf ball to tennis ball size hail at the intersection of County Road 34 and Highway 133.
Spotters reported hail up to the size of baseballs in the city of Blair. The combination of giant hail and strong winds damaged most buildings in the city including broken windows and siding damage. Numerous cars were severely damaged as well and a large auto dealership in town reported that cars inventoried at over $100 million sustained at least some damage and in many cases totaled.
Measured at a personal weather station along highway 133 and county road 32.
Hail ranged from tennis ball to baseball size in the far northeast part of the county. When the hail combined with the strong winds significant damage occurred to homes and crops.
Measured at the Omaha Eppley Airport.
Measured at the NWS office near Valley.
Significant urban flash flooding occurred in parts of northeast Omaha from a heavy supercell that moved slowly across the area. The flooding included numerous street and intersections flooded, Saddle Creek Steet was flooded and closed from Farnam to Davenport streets. Water rescues were performed by the Omaha Fire Department near the intersection of 42nd and Dalhnman.
There were also several trees downed with the storm as well. The hail and wind lead to extensive crop damage.
Several trees were downed at this local from the supercell thunderstorm.
Heavy rainfall from a significant supercell caused rural flash flooding that also allowed for flooding of highway 31 near highway 30.
Tree limbs over 2 inches in diameter were downed in town.
Wind gusts were estimated to 60 mph.
The emergency management reported winds to 70 mph.
Heavy rainfall led to significant street flooding in the city Columbus, especially on the south side of town. The flooding was deep enough in places that water overflowed into the yards of homes.
The reports in this area ranged from baseball to tea cup size hail from both spotters and the emergency manager.
The officer indicated the hail destroyed the windshield of the cruiser.
Heavy rainfall led to street flooding in the city of Bellevue.
Spotters estimated wind gusts to 70 mph.
Heavy rainfall lead to 4 to 6 inches of flooding over Davey Road.
The emergency manager estimated winds to 60 mph.
Numerous reports of large hail were received from the Lincoln area as this storm moved through. The hail reports ranged from nickel to ping pong ball size.
The hail broke windows in several homes in town.
Spotters reported wind gusts to 65 mph.
Spotters reported hail ranging from quarter to golf ball size from in Dorchester to 2 miles south southeast of town.
The hail broke windows, and put holes in the siding on many homes in the town.
The wind gust caused significant damage in and near Beatrice. Included in the damage were trees blowing into structures, at least two buildings destroyed just east of highway 77 on the north side of Beatrice, and transmission lines blown down.
Hail covered the ground.
Heavy rain caused Rock Creek to flood near and downstream of the Ceresco area. The creek reached a crest a little over 24 feet in the morning of June 4, flood stage is 22 feet. The flooding mainly impacted farmland along the stream.
Heavy rain caused Wahoo Creek to flood from just south of Wahoo through the Ithaca area. The creek at Ithaca crested a little over 1/2 foot above it's 19 foot flood stage during the afternoon of June 4th. The flooding mainly impacted agricultural land along the stream, but also a county road or two was flooded.
A few days of heavy rain caused flooding along the Missouri River from Brownville downstream through Rulo. At Brownville the river crested at nearly 34.5 feet during the late evening of June 4th, flood stage is 33 feet. The flooding impacted mainly agricultural land near the river.
A few days of heavy rain caused flooding along the Missouri River from around Brownville downstream through Rulo. The river at Rulo crested around 20 feet early in the morning of June 5th, flood stage is 17 feet. The flooding mainly impacted agricultural lands near the river.
A few days of heavy rain caused the Big Blue River near Crete to flood for a little over 24 hours. The river near Crete crested at 20.8 feet late in the evening of June 5th, flood stage is 18 feet. The flooding impacted mainly farmland along the river.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nebraska in 2014Every state in 2014This day in weather historyWarnings in Nebraska, June 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 528376, 528382, 512032, 512034, 512033, 515091, 512035, 515088, 515092, 512036, 512037, 515098, 515093, 515094, 512039, 512041, 512040, 512042, 515095, 512043, 515096, 522322, 512046, 513163, 527830, 513165, 513164, 527827, 513166, 527831, 527829, 515097, 513168, 513169, 513170, 513171, 513172, 515099, 515100, 530685, and more.